# SDR ASAA1149043

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 50826185
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 303.9 HAS CHAFE MARK ON INTERCOSTAL TIE STRAP AT STRINGER 4L AND INTERCOSTAL IS CRACKED IN RADIUS.  REMOVED INTERCOSTAL AND REPLACED WITH NEW IAW B737 400 SRM 53 00 04.
